I've been on my current narc pain med since 2003. I have not increased nor decreased my dosages. This works well for me. Yesterday my neuro told me the DEA was putting a restriction on the amount of pills I can take and NOW he wants me to TRY and cut it in 1/2. He's got to be kidding. I haven't slept in 3 days, I feel sick, I hurt all over and I'm pretty sure I'm no fun to be around (being unnaturally bitchy). But the biggest heartbreak, is now my pain after all these years, is not being covered. I can't live any life at all resting in a dark room with no sound. I have Trigeminal Neralgia. Along with my headache I get facial drooping and taste disruption.
Please does anyone have anything I can say on what I could say to my neuro to not mess with my meds?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.